MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1418160-J
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately two (2) years post initial procedure, during coiling of a type 2 endoleak with sac growth (non-device related failure) a possible type 3b endoleak of the left limb was identified.An angiogram was performed; however, inconclusive.The physician elected to reline the original limb with another ovation ix limb.The subsequent angiogram showed conclusively that the possible type 3b endoleak was resolved.Reportedly, the patient was fantastic post re-intervention and was to be discharged the morning after.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following observations: the reported type iiib endoleak is refuted and rather, it was a type ii endoleak.The secondary endovascular procedure is confirmed.The complaint is most likely anatomy-related due to the type ii endoleak from the inferior mesenteric artery; there is no known device malfunction.The procedure-related harms identified was the type ii endoleak.The final patient status was reported as being stable.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.This is no longer a reportable event to the fda.(b)(4).
 
Event or Problem Description
Additional information received per clinical assessment refuting the reported type iiib endoleak, and confirming only a type ii endoleak.This is no longer a reportable event to the fda.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8567039
Report Number3008011247-2019-00071
Device Sequence Number19460562
Product Code MIH
UDI-Device IdentifierM701TVIL1418160J1
UDI-Public+M701TVIL1418160J1/$$3191017FS03121615Q
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Model NumberTV-IL1418160-J
Device Catalogue NumberTV-IL1418160-J
Device Lot NumberFS031216-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR